# SDR COMA9710422

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1110J
- Make and model: Emb EMB-120RT
- Aircraft serial: 120110
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Transmitter
- Part number: 3182601001
- Condition: Malfunction
- Location: Lt Hyd Syst
- Part time: 16,447 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

GREEN HYDRAULIC SYSTEM LOW LEVEL WARNING INDICATION INFLIGHT.  REPLACED THE RESERVOIR QUANTITY TRANSDUCER.
